# SDR COMA0760303

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 22,501 hours, 20,874 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER 2G3 ANTI-SKID TRIPPED DURING APPROACH.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  RESET CIRCUIT BREAKER, PERFORMED BITE CHECK PER AMM 32-44-06, NO FURTHER DEFECTS.
